BibTeX record journals/nca/PangWLJS21

download as .bib file

@article{DBLP:journals/nca/PangWLJS21,
  author    = {Yongheng Pang and
               Xin Wang and
               Ting Li and
               Shuowei Jin and
               Shaoxin Sun},
  title     = {Multiple delay-dependent finite-time boundedness and input-output
               finite-time mean square stabilization of uncertain semi-Markovian
               jump systems with input constraint},
  journal   = {Neural Comput. Appl.},
  volume    = {33},
  number    = {12},
  pages     = {6611--6626},
  year      = {2021}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics